Accessibility navigation


On the system of rational difference equations x(n) = A+(1)over-bar y(n-p), y(n) = A+(gamma(n-1))over-bar x(n-r)y(n-5)

Zhang, Y., Yang, X.F., Megson, G.M. and Evans, D.J. (2006) On the system of rational difference equations x(n) = A+(1)over-bar y(n-p), y(n) = A+(gamma(n-1))over-bar x(n-r)y(n-5). Applied Mathematics and Computation, 176 (2). pp. 403-408. ISSN 0096-3003

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.amc.2005.09.039

Abstract/Summary

In this paper, we study the behavior of the positive solutions of the system of two difference equations [GRAPHICS] where p >= 1, r >= 1, s >= 1, A >= 0, and x(1-r), x(2-r),..., x(0), y(1-max) {p.s},..., y(0) are positive real numbers. (c) 2005 Elsevier Inc. All rights reserved.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science
ID Code:15491
Uncontrolled Keywords:difference equation system, boundedness, periodicity, global asymptotic, stability, GLOBAL ASYMPTOTIC-BEHAVIOR, POSITIVE SOLUTIONS

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation